Volume 10 Issue 1 - March 2018

  • 1. Existence and uniqueness of quasilinear impulsive functional differential equation

    Authors : K. Malar, A. Tamilarasi

    Pages : 69-77

    DOI : http://dx.doi.org/10.21172/1.101.12

    Keywords : Semigroup; quasilinear impulsive functional differential equation; mild solution; fi xed point.

    Abstract :

    In this article we use the theory of c_0-semigroup of bounded linear operators to es-tablish the existence and uniqueness of a classical solution to a quasilinear impulsive functionaldifferential equation in a Banach space.

    Citing this Journal Article :

    K. Malar, A. Tamilarasi, "Existence and uniqueness of quasilinear impulsive functional differential equation", https://www.ijltet.org/journal_details.php?id=928&j_id=4380, Volume 10 Issue 1 - March 2018, 69-77, #ijltetorg